Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Continuous feeling of imbalance followed by sore throat. No relief with treatment. Cause?

hi doctor i am living in Toronto i have cold last month and have feeling of imbalance like dizziness so doctor gave me azithromycin and steroid inhaler but i didn t cure so she gave me clarithro for 7 days and afterthat i have cured but after few days i got same feeling of imbalance so doctor did my all report with blood, chest x ray and sinus x ray but they are normal and vit b12 level is law around 145 so gave me vit b12 tablet and beta histidine (16 mg bid) for imbalace but it didn t work right now i have sore throat and severe feeling of imbalace never have fever or chills and my doctor told me check up with ENT specialist i am international student here and don t have insurance so it will cost me a lot so i am thinking to come back to home country what is your suggestion it is any serious matter
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Common cold is due to viral infection affecting your throat and nose. Normally it is self limiting and resolve after few days without anti-biotics.

Dizziness after a viral infection may be due to ear infection, labrynthitis which happen sometimes after cold. It will resolve by itself. If it continues, then you need to get yourself check out by your GP or neurologist.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor